# SDR ASAA2017061921124

- Difficulty date: June 19, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 7,742 hours, 2,589 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND UNSUCCESSFUL,  LEFT OF CENTERLINE 60 FEET.  ACFT GROUNDED.   IAW AMM 22-00-01-730-807 REVIEWED FAULTS DFCS HISTORY BITE GROUP NR 20.  NO FAULTS FOR AUTOLAND.  PERFORMED DFCS LAND VERIFY BITE GROUP NR 49 IAW AMM 22-11-00-700-801 AND ELEVATOR POSITION SENSOR TEST BITE GROUP NR 47 IAW AMM 22-11-30-710-801. BOTH TESTS PASSED, NO FAULTS, NO CURRENT FAULTS. CHECKED HGS FAULT HISTORY IAW SMM 34-36-00 - NO FAULTS. ALL TESTS PASSED, NO FAULTS NOTED.
